Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

raxar

Member
  • Content Count

    50
  • Joined

  • Last visited

Community Reputation

2 Neutral

About raxar

  • Rank
    Junior Member
  1. I don't go to the gym or play any sports at the moment. Also at the moment, I only put a very tiny spot on my cheeks as I am slowly trying to stop using Differin altogether as I've used it for 4 or so years now and I never put any on that spot. I'll try and get to a dermatologist.
  2. I've attached a picture to this post. So about 6 months ago or so I got this one strange red patch above my eyebrow that just won't seem to ever go away. It doesn't itch or hurt but it scales up and then skin just flakes off like some fungal plant or something. Initially I thought it would go away but it just doesn't seem to. Past few days I've been using Oregano Oil but to no avail and I've also tried Dead Sea salt too. I am just wanting some input on to what this exactly is and how I could
  3. That's definitely some terrible news. I am on day 2 using Differin .1 and I really hope it doesn't worsen. I am just so sick of this extremely dry and red skin.
  4. I have been using Differin .3 for almost two years now ever since I started having very bad acne. Over the course of this period I have seen incredible results. Most of my acne has disappeared with occasional ones still occurring and still some red marks but just today I told my doctor to step down to the .1. I want to know if this is a good idea or not because my worst fear would be for me to get another sudden breakout like two years ago. I know if I get another breakout I am going to have sev
  5. I have been using Differin .3 for almost two years now ever since I started having very bad acne. Over the course of this period I have seen incredible results. Most of my acne has disappeared with occasional ones still occurring and still some red marks but just today I told my doctor to step down to the .1. I want to know if this is a good idea or not because my worst fear would be for me to get another sudden breakout like two years ago. I know if I get another breakout I am going to have sev
  6. Using a lower strength gel would be an excellent choice. Thank you!
  7. I've been on Differin Gel 0.3% for almost 3 years now. Sure it has eliminated my huge outbreak I had and has kept it mostly under control however I have to constantly live with my face being extremely red, which I've never had before prior to taking the medication. My skin tone had always matched my body before but nowadays my face is pretty much always red. And if I ever step in to the sun my face instantly turns lobster red. I also have to live with super dry skin. Every morning I have to load
  8. It seems like ever since I got on Differin Gel about two years ago, whenever I exercise or play basketball or even if I get really hot during the summer my face and scalp start itching really bad. I don't know if I am allergic to the medication or what but it seems to occur only when I begin sweating. Any help would be much appreciated.
  9. Yeah that's just what I am really worried about. I would hate for all that acne to come back again after stopping Differin. I just don't want to use it for the rest of my life because I am worried about long term affects. I wonder if acne will ever go away.. I'll definitely have to increase my use of moisturizing though.
  10. Seriously...when will all this be over already? I am 19 right now and started getting acne at the age of 15. When I was 18 I stopped using Proactive and my skin literally flared up and I got the worse acne ever during the summer last year. Right now I have been using Differin Gel 3% for a year and although it has greatly improved my skin and got rid of my acne I have been stuck with red, uneven, and dry skin. My skin has been getting so dry that it goes all the way down to my neck and I HAVE to
  11. Seriously...when will all this be over already? I am 19 right now and started getting acne at the age of 15. When I was 18 I stopped using Proactive and my skin literally flared up and I got the worse acne ever during the summer last year. Right now I have been using Differin Gel 3% for a year and although it has greatly improved my skin and got rid of my acne I have been stuck with red, uneven, and dry skin. My skin has been getting so dry that it goes all the way down to my neck and I HAVE to
  12. That's some really bad news. I am going to have at least a week off before I set an appointment and get my prescription renewed again. I don't know what to do..
  13. My dermatologist prescribed me Differin Gel 0.3% about a year ago and I have been using it ever since with great results. My only question is, my prescription expired August 25th of this year and I am just a few days away from the end of my last tube. What will happen if I stop using it and substitute it with just cleansing my skin with Cetaphil and Aloe Vera? Also, if I want to keep using it can I just go to my pharmacy and pick it up or will they deny my request since my prescription expire
  14. I really need some help. I tried messing around with it with clean hands and warm water and it doesn't have a whitehead, its just there and it won't go away. It doesn't hurt and its just like a red lump. What is this?
×